MathSciNet Relay Station
MathSciNet bibliographic data
MR2013004 35Q53 (35Q51)
Liu, Zhengrong; Lin, Qingmei; Li, Qixiu Integral approach to compacton solutions of Boussinesq-like $B(m,n)$ equation with fully nonlinear dispersion. Chaos Solitons Fractals 19 (2004), no. 5, 1071–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement